# SDR UALA2011111406196

- Difficulty date: November 12, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 33,092 hours, 13,459 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT EMER EXIT LIGHTING CYCLING ON AND OFF INTERMITTENTLY.  INBOARD CREW STATED IT DID NOT CYCLE AFTER CYCLING THE SWITCH.  TESTED LIGHT NORMAL.
